Distribution of values of certain sequences of algebraic
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1068-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a10,
author = {A. F. Timan},
title = {Distribution of values of certain sequences of algebraic},
journal = {Doklady Akademii Nauk},
pages = {1068--1070},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a10/}
}
A. F. Timan. Distribution of values of certain sequences of algebraic. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1068-1070. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a10/